# SDR COMA0360488

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 24,451 hours, 23,255 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908002
- Condition: Defective
- Location: Aileron Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT 5369 DURING CRUISE FLIGHT THE AILERON CONTROLS SEEMED TO REQUIRE MORE THAN NORMAL FORCE TO OPERATE.  CREW ELECTED TO PERFORM AN EMERGENCY DESCENT TO LOWER ALTITUDE WHERE THE AILERONS RETURNED BACK TO NORMAL OPERATION.  REPLACED AILERON CONTROL PATH PULLEYS.
